# SDR CA970318005

- Difficulty date: March 3, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-42
- Engine: Pwa PT6A42
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Fuel Contrl Unit
- Condition: Faulty
- Location: Engine
- Part time: 5,871 hours
- Component: Bendix
- Stage of operation: CL
- Nature of condition: Y, O
- Precautionary procedure: E, A

## Discrepancy

(CAN) ENGINE TORQUE AND TEMPERATURE CONTINUED TO INCREASE AS THROTTLE WAS RETARDED. PILOT SELECTED THROTTLE TO OFF POSITION, TEMPERATURE STILL INCREASED. ENGINE WAS SHUTDOWN. POST FLIGHT INSPECTION FOUND FUEL CONTROL UNIT FAULTY. FCU WAS REPLACED.
